Annals of Applied Probability

Zero temperature limit for the Brownian directed polymer among Poissonian disasters

Ryoki Fukushima and Stefan Junk

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study a continuum model of directed polymer in random environment. The law of the polymer is defined as the Brownian motion conditioned to survive among space-time Poissonian disasters. This model is well studied in the positive temperature regime. However, at zero-temperature, even the existence of the free energy has not been proved. In this article, we show that the free energy exists and is continuous at zero-temperature.

Article information

Source
Ann. Appl. Probab., Volume 29, Number 6 (2019), 3821-3860.

Dates
Received: October 2018
First available in Project Euclid: 7 January 2020

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1578366327

Digital Object Identifier
doi:10.1214/19-AAP1493

Mathematical Reviews number (MathSciNet)
MR4047993

Zentralblatt MATH identifier
07172347

Subjects
Primary: 60K37: Processes in random environments
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82A51 82D30: Random media, disordered materials (including liquid crystals and spin glasses)

Keywords
Directed polymer random environment zero temperature

Citation

Fukushima, Ryoki; Junk, Stefan. Zero temperature limit for the Brownian directed polymer among Poissonian disasters. Ann. Appl. Probab. 29 (2019), no. 6, 3821--3860. doi:10.1214/19-AAP1493. https://projecteuclid.org/euclid.aoap/1578366327


Export citation

References

  • [1] Bakhtin, Y. (2016). Inviscid Burgers equation with random kick forcing in noncompact setting. Electron. J. Probab. 21 37.
  • [2] Bakhtin, Y. and Li, L. (2018). Zero temperature limit for directed polymers and inviscid limit for stationary solutions of stochastic Burgers equation. J. Stat. Phys. 172 1358–1397.
  • [3] Bakhtin, Y. and Li, L. (2019). Thermodynamic limit for directed polymers and stationary solutions of the Burgers equation. Comm. Pure Appl. Math. 72 536–619.
  • [4] Boucheron, S., Lugosi, G. and Massart, P. (2013). Concentration Inequalities. Oxford Univ. Press, Oxford.
  • [5] Comets, F. (2017). Directed Polymers in Random Environments. Lecture Notes in Math. 2175. Springer, Cham.
  • [6] Comets, F. and Cosco, C. Brownian polymers in Poissonian environment: A survey. Preprint. Available at arXiv:1805.10899.
  • [7] Comets, F., Fukushima, R., Nakajima, S. and Yoshida, N. (2015). Limiting results for the free energy of directed polymers in random environment with unbounded jumps. J. Stat. Phys. 161 577–597.
  • [8] Comets, F. and Yoshida, N. (2004). Some new results on Brownian directed polymers in random environment. RIMS Kôkyûroku Bessatsu 1386 50–66.
  • [9] Comets, F. and Yoshida, N. (2005). Brownian directed polymers in random environment. Comm. Math. Phys. 254 257–287.
  • [10] Comets, F. and Yoshida, N. (2013). Localization transition for polymers in Poissonian medium. Comm. Math. Phys. 323 417–447.
  • [11] Cosco, C. The intermediate disorder regime for Brownian directed polymers in Poisson environment. Preprint. Available at arXiv:1804.09571.
  • [12] Devroye, L. (1986). Nonuniform Random Variate Generation. Springer, New York.
  • [13] Garet, O., Gouéré, J.-B. and Marchand, R. (2017). The number of open paths in oriented percolation. Ann. Probab. 45 4071–4100.
  • [14] Hammersley, J. M. (1962). Generalization of the fundamental theorem on sub-additive functions. Proc. Camb. Philos. Soc. 58 235–238.
  • [15] Nakajima, S. (2018). Concentration results for directed polymer with unbounded jumps. ALEA Lat. Am. J. Probab. Math. Stat. 15 1–20.
  • [16] Rényi, A. (1953). On the theory of order statistics. Acta Math. Acad. Sci. Hung. 4 191–231.
  • [17] Zhang, Y. (2010). On the concentration and the convergence rate with a moment condition in first passage percolation. Stochastic Process. Appl. 120 1317–1341.